Ask an expert
Question

26 Oct 2009

last cipralex question
I have heard that Cipralex can make you put on weight, is this true? Is there anyway to prevent this?

Thanks
Answer 390 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Side-effects are not always predictable, and the family of antidepressants to which Cipralex belongs may increase or decrease appetite and hence weight. It's complex, depending omn how the depression has affected you. For instance, if the depression lessened your appetite and weight ( and it can also do the opposite ) then sinply reducing the depression might increase appetite and weight. A good diet and exercise plan is always useful.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9444 votes
No
68% - 20057 votes
Vote